Siddiqi M. n-Ricci solitons and gradient Ricci solitons on f-Kenmotsu manifolds

https://doi.org/10.15688/mpcm.jvolsu.2020.4.3

Mohd Danish Siddiqi
Professor, Department of Mathematics,
Jazan University
This email address is being protected from spambots. You need JavaScript enabled to view it. , This email address is being protected from spambots. You need JavaScript enabled to view it.
Al Maarefah Rd, Jazan 82817, Saudi Arabia

Abstract. The aim of the present research article is to study the f-kenmotsu manifolds admitting the η-Ricci Solitons and gradient Ricci solitons with respect to the semi-symmetric non metric connection.

Key words: η-Ricci Solitons, gradient Ricci soliton, f-Kenmotsu manifolds, semi-symmetric non metric connection,  η-Einstein manifold.

Creative Commons License
η-Ricci solitons and gradient Ricci solitons on f-Kenmotsu manifolds by Siddiqi M. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in EnglishMathematical Physics and Computer Simulation. Vol. 23 No. 4 2020, pp. 20-35

Attachments:
Download this file (v2020_4-Siddiqi-20-35.pdf) v2020_4-Siddiqi-20-35.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/967
34 Downloads